@article{(Open Science Index):https://publications.waset.org/pdf/4678,
	  title     = {Stability Analysis of Linear Fractional Order Neutral System with Multiple Delays by Algebraic Approach},
	  author    = {Lianglin Xiong and  Yun Zhao and  Tao Jiang},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, we study the stability of n-dimensional linear fractional neutral differential equation with time delays. By using the Laplace transform, we introduce a characteristic equation for the above system with multiple time delays. We discover that if all roots of the characteristic equation have negative parts, then the equilibrium of the above linear system with fractional order is Lyapunov globally asymptotical stable if the equilibrium exist that is almost the same as that of classical differential equations. An example is provided to show the effectiveness of the approach presented in this paper.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {4},
	  year      = {2011},
	  pages     = {617 - 620},
	  ee        = {https://publications.waset.org/pdf/4678},
	  url   	= {https://publications.waset.org/vol/52},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 52, 2011},
	}